# SDR DL76L992270

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Computer
- Part number: 4040800911
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED INDICATION CAPTS SIDE ON T/O ROLL.  REPLACED CADC.  OPS CHECK NORMAL.
